# SDR USAA2008112592123

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 49,501 hours, 34,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - FUSELAGE SKIN CRACKED AT AFT RIGHT SERVICE DOOR LOWER DOOR HINGE CUTOUT AT BS 951 BELOW S14R.  REPAIRED FUSELAGE SKIN AT AFT RIGHT SERVICE DOOR LOWER DOOR HINGE CUTOUT AT BS 951 BELOW S14R IAW B737 SRM 53-60-01 REPAIR 7.
